Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 22, 2018, 1:53 PM CDT for Escambia County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2018, 1:53 PM CDT (18:53 UTC)
- Expired
- Apr 22, 2018, 2:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 105 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 2:01 PM CDT | TSTM WND DMG | Roberts, AL | REPORTS OF DAMAGE TO A MOBILE HOME AND ALONG YELLOW CREEK ROAD NEAR THE COMMUNITY OF ROBERTS, ALABAMA. |
| Apr 22, 2:01 PM CDT | TSTM WND DMG | Roberts, AL | REPORTS OF DAMAGE TO A MOBILE HOME AND ALONG YELLOW CREEK ROAD NEAR THE COMMUNITY OF ROBERTS, ALABAMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
700
WUUS54 KMOB 221853
SVRMOB
ALC053-221930-
/O.NEW.KMOB.SV.W.0016.180422T1853Z-180422T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
153 PM CDT SUN APR 22 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Eastern Escambia County in south central Alabama...
* Until 230 PM CDT.
* At 152 PM CDT, a severe thunderstorm was located 9 miles east of
Riverview, or 10 miles southeast of Brewton, moving northeast at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
eastern Escambia County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building.
&&
LAT...LON 3100 8686 3100 8696 3101 8699 3126 8689
3122 8677 3120 8677 3119 8676 3120 8674
3118 8673 3118 8672 3119 8672 3119 8670
3114 8670
TIME...MOT...LOC 1852Z 214DEG 25KT 3103 8691
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:20 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 22, 12:20 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1220 PM CDT Sun Apr 22 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...0-2 kft LLWS will remain in area TAFs until passage of surface of warm front later this afternoon (winds will veer more to W of S and LLWS threat will diminish with passage of warm front at a given point). New TAF Package for 22.18 UTC will retain timing of passage of deep convection this afternoon and evening, ending altogether by mid- evening. Mainly IFR conditions due to both CIGs\VSBYs until thunderstorms exit to the east. May rise above MVFR temporarily in warm sector and behind deep convection for a while until cold front passes later this evening. As the cold passes region around midnight 9western 2/3 of area) and Midnight-3 am remainder of area, expect IFR to ocnl LIFR due to CIGs and some MVFR conditions due to drizzle and fog in the wrap- around from midnight to sunrise. Low CIGs will be slow to erode through 14-16 UTC Monday. /23 JMM && .PREV DISCUSSION... /issued 958 AM CDT Sun Apr 22 2018/ DISCUSSION...See updated information below. UPDATE...This morning's observed upper air and surface data indicate a closed mid-tropospheric low invof SE KS\NW AR. Further SE over our area, a sfc warm front extends across Nrn LA and further SE into the offshore waters of coastal AL. The latest observed radar, satellite and surface data show the warm front is on the move to the NE. Of note - and very obvious this morning - is the left exit region of a straight jet streak moving through base of aforementioned mid- and upper tropospheric trough. This is forecast by both spectral models to engage the surface warm front while lifting through our region around midday. This energy, for a brief period, is forecast to engage the lower tropospheric jet and create a narrow region of forced mesoscale ascent across our NW forecast area as it lifts to the NE from SC MS (shown very well currently by KJAN 88D Base Vel loop). Also, some of our very latest guidance suggests we will have two areas to focus on this afternoon - first the one mentioned above and then a second that may form in an area of enhanced moisture flux convergence that moves along the coast. The question is not one of sufficient vertical wind shear, but rather thermodynamic instability. As of the moment, we have some SBCAPES around 500 J/kg, however, the MLCAPES are near zero and their is still quite a bit of CINH to overcome to the tune of 100-200 J/kg (there will need to be enough mesoscale lift to force parcels up through this to realize full potential of warm sector fuel - however there are doubts with trajectory of sfc flow with such an ELY component. For now, agree with ongoing assessment of low end severe threat with primary threats being wind damage (5% or less and perhaps a brief tornado, 2% or less within 25% of a point, and mainly over the interior). The severe threat wanes in the 21-03 UTC as all of the forcing mechanisms lift to the NE (along with the sfc warm front) time frame. With the system translating in the fashion it currently is, cannot see anything more than a nuisance flood threat. Given very moist antecedent soil conditions, will keep an extra careful eye on Clarke Co AL for any digressions from this line of thinking in the event something changes. Do plan on making some short-term updates to the grids mainly for timing. /23 JMM MARINE...For now, SCEC conditions are observed to be working out quite well. So no changes to ongoing marine zone package at the moment. The greatest instability will be offshore today, so be on the alert for a line of thunderstorms to move through later that could generate sudden squalls int he 33-50 knot range. Waterspouts will also be possible along the leading edge of any thunderstorm line that may form. These hazards will pose particular threats to small craft, even those operating nearshore. /23 JMM and /49 AVIATION...Added LLWS to the TAFS next several hours since our region is now invof the sfc warm front and given observed veering wind profiles. /49 PREV DISCUSSION... /issued 651 AM CDT Sun Apr 22 2018/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Current MVFR ceilings will prevail through most of the forecast period. Showers and thunderstorms will move in from the west through the day, with ocnl IFR ceilings/visibility. Some locally strong variable winds in and near stronger thunderstorms, otherwise a prevailing moderate southerly wind. Gradual ending of showers and storms overnight. 12/DS PREV DISCUSSION... /issued 444 AM CDT Sun Apr 22 2018/ NEAR TERM /Now Through Sunday night/...As we have been discussing for the past several days, there is a Marginal Risk for severe storms across our area today. As we have gotten closer to the event, we are able to narrow down "What" the potential will be and "Where" that potential will be the greatest. While we are not expecting a significant event, it appears that the potential for a few strong to severe storms, and possibly even a brief/weak tornado could be there across portions of our forecast area this afternoon if all the required parameters are able to come together. An upper low, located over Oklahoma per current water vapor satellite imagery, should move east toward Tennessee through tonight. The mid-level water vapor channel indicates very noticably diffluent flow off to the west of the forecast area at this time, with a broad area of showers and scattered thunderstorms noted on radar over much of Louisiana and eastern Arkansas. This area of diffluent flow is expected to move east across our area today. At the surface, gradual deepening of a low pressure area will occur over the Lower Mississippi Valley, with a warm front lifting north across Mississippi and Alabama during the course of the day. Meanwhile, an attendant cold front will move east across the Mississippi River by midday, and toward the Mississippi/Alabama border by around 00Z Monday. Out ahead of this cold front, with low level forcing due to the warm front, should see widespread showers and scattered thunderstorms continue to move east across our area. Biggest question mark across our area will be available instability. Widespread cloudiness should precede the cold front, limiting daytime destabilization. While most of the global models indicate SBCAPEs no more than around 500-800 J/Kg, some of the mesoscale models indicate the potential for up to at least 1500 J/KG SBCAPE. Mesoscale models are also a little more robust on the dynamics, with the HRRR, WRF-ARW and WRF-NMM all indicating about a 40 to 50 knot low level jet max over the area this afternoon and 0-3KM SRH values possibly up to around 250 M2/S2. With the northward advancing warm front providing low level forcing and lift, could see a few rotating storms. While the entire forecast area is outlooked by SPC with the Marginal Risk of severe weather, based on the mesoscale model data the greatest threat area for a localized severe wind gust or a brief/weak tornado appears to be over parts of interior southwest Alabama and the inland portions of the western Florida panhandle. Main timing for any strong to severe storms for these areas will likely be late morning through the afternoon hours. Some lingering showers and storms early this evening over south central Alabama (east of I-65) and the western Florida panhandle, but with a more diminished threat for stronger storms. Precip expected to end from west to east across the entire area during the overnight hours. 12/DS SHORT TERM /Monday Through Tuesday night/...Upper level cyclonic gyre over TN Monday morning is forecast to move very slowly during the day, only lifting up into KY by Tuesday. The upper level low opens up and shears northeast more quickly by Tuesday night, up across the Ohio Valley. Moisture wrapping around the cyclonic curvature supports a mention of a small chance of rain over the interior zones Monday. More mid level energy diving southeast at the base of the long wave upper trof axis oriented just to our east may be enough to squeeze out a small chance of showers on Tuesday, before drier deep layer airmass moves in from the west Tuesday night. Daily highs Monday and Tuesday about 3 to 5 degrees below climatology. Overnight lows not too far off seasonal means. /10 LONG TERM /Wednesday Through Saturday/...During the outlook, the latest 22.00Z runs of the global spectral models of the GFS/ECMWF/and Canadian GEM show a positive tilt upper trof moving southeast into the central Plains Wednesday. By Wednesday night into Thursday, spread in the guidance unfolds with the GFS trending faster with the passage of the southern stream mid level trof axis late Wednesday night into Thursday, while the ECMWF and Canadian GEM are slower. By the close of next week, the ECMWF brings a more defined southern stream upper system over the deep south late Friday and into Saturday implying a more wet solution. In the other camp, the GFS has more of a deep layer northwest flow in place with long wave upper trof over the Appalachians; thus a drier solution. With a series of frontal passages noted in the medium range WPC graphics for Wednesday and the next for Friday into early Saturday, will have small PoPs Wednesday into Thursday given the spreads and then for Friday/Friday night closer to ECMWF. Daily highs and lows a few degrees below climatology. /10 MARINE...Moderate to occasionally strong southeasterly winds this morning become southerly this afternoon as a cold front approaches the marine area from the west. The front is expected to move across the coastal waters tonight, with the moderate to occasionally strong winds shifting to west and then northwest by around daybreak Monday. Scattered to numerous showers and thunderstorms, some producing gusty winds and locally higher seas expected in advance of the cold front. West to northwest flow is then expected to gradually weaken over the marine area in the wake of the front through midweek. Small Craft Exercise Caution headlines required for today and tonight, with winds and seas subsiding early to midweek. 12/DS && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through Monday evening for ALZ265-266. FL...High Rip Current Risk through Monday evening for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Apr 22, 5:58 AM CDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 558 AM CDT Sun Apr 22 2018 ALZ265-266-FLZ202-204-206-231100- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 558 AM CDT Sun Apr 22 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Showers and thunderstorms are expected to become numerous across the region today as a cold front approaches from the west. There is a Marginal Threat for severe weather across the entire area today, but the greatest risk for a few severe storms with damaging wind gusts and perhaps an isolated brief/weak tornado will be over interior southwest Alabama and inland portions of the western Florida panhandle from late morning, through the afternoon and into the early evening hours. Any heavy rainfall threat appears minimal due to the relatively fast west to east motion of the front across the area today and tonight. Stay tuned for further updates on the developing situation. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. There is a continued High Risk for rip currents along the Gulf beaches of Alabama and Northwest Florida Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-231100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 558 AM CDT Sun Apr 22 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Showers and thunderstorms are expected to become numerous across the region today as a cold front approaches from the west. There is a Marginal Threat for severe weather across the entire area today, but the greatest risk for a few severe storms with damaging wind gusts and perhaps an isolated brief/weak tornado will be over interior southwest Alabama and inland portions of the western Florida panhandle from late morning, through the afternoon and into the early evening hours. Any heavy rainfall threat appears minimal due to the relatively fast west to east motion of the front across the area today and tonight. Stay tuned for further updates on the developing situation. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. There is a continued High Risk for rip currents along the Gulf beaches of Alabama and Northwest Florida Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday. GMZ630>636-650-655-670-675-231100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 558 AM CDT Sun Apr 22 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Hazardous conditions for small craft can be expected today and tonight over much of the marine area. Small craft should exercise caution. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous conditions for small craft will be possible into the early and middle part of the week.
In the hours before
Special weather statement, Apr 22, 12:14 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
1214 PM CDT SUN APR 22 2018
ALZ052-053-221800-
Clarke AL-Washington AL-
1214 PM CDT SUN APR 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL WASHINGTON AND CENTRAL CLARKE COUNTIES UNTIL 100 PM CDT...
At 1214 PM CDT, the strong thunderstorm was located near Jackson,
moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Jackson, Grove Hill, Leroy and Whatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek safe shelter indoors until this storm has passed.
LAT...LON 3169 8756 3159 8757 3128 8786 3138 8804
3182 8786
TIME...MOT...LOC 1714Z 211DEG 26KT 3147 8786Special weather statement, Apr 22, 12:26 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Mobile AL 1226 PM CDT SUN APR 22 2018 ALZ053-055-262-221745- Clarke AL-Baldwin Inland AL-Monroe AL- 1226 PM CDT SUN APR 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN MONROE...NORTH CENTRAL BALDWIN AND SOUTHEASTERN CLARKE COUNTIES UNTIL 1245 PM CDT... At 1226 PM CDT, the strong thunderstorm was located 14 miles west of Uriah, or 16 miles southeast of Jackson, moving north at 30 mph. Winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Monroe...north central Baldwin and southeastern Clarke Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek safe shelter indoors until this storm has passed. LAT...LON 3119 8772 3128 8786 3151 8765 3142 8747 TIME...MOT...LOC 1726Z 194DEG 28KT 3131 8774
Special weather statement, Apr 22, 12:37 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1237 PM CDT SUN APR 22 2018
ALZ056-059-060-221815-
Conecuh AL-Escambia AL-Covington AL-
1237 PM CDT SUN APR 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN ESCAMBIA...SOUTHEASTERN CONECUH AND NORTHWESTERN
COVINGTON COUNTIES UNTIL 115 PM CDT...
At 1237 PM CDT, the strong thunderstorm was located over River Falls,
or near Andalusia, moving north at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Andalusia, River Falls, Red Level, Heath and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek safe shelter indoors until this storm has passed.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3116 8644 3112 8672 3119 8691 3154 8685
3152 8682 3152 8640 3145 8640 3149 8636
3149 8634
TIME...MOT...LOC 1737Z 195DEG 23KT 3133 8653Special weather statement, Apr 22, 12:46 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
1246 PM CDT SUN APR 22 2018
FLZ201-203-221815-
Escambia Inland FL-Santa Rosa Inland FL-
1246 PM CDT SUN APR 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES UNTIL 115 PM
CDT...
At 1245 PM CDT, the strong thunderstorm was located near Pace, moving
north at 30 mph.
Wind gusts up to 50 mph will be possible with this storm. Weak
rotation has also been indicated with this storm.
Locations impacted include...
Pace and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3058 8715 3060 8718 3059 8719 3059 8720
3060 8719 3060 8720 3061 8720 3061 8722
3059 8722 3059 8723 3061 8723 3061 8725
3060 8724 3061 8726 3059 8729 3092 8732
3090 8702 3058 8710
TIME...MOT...LOC 1745Z 184DEG 27KT 3065 8720Special weather statement, Apr 22, 1:10 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
110 PM CDT SUN APR 22 2018
FLZ203-221845-
Santa Rosa Inland FL-
110 PM CDT SUN APR 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN SANTA ROSA COUNTY UNTIL 145 PM CDT...
At 109 PM CDT, the strong thunderstorm was located 5 miles northwest
of Point Baker, or 9 miles northwest of Milton, moving northeast at
25 mph.
Wind gusts up to 50 mph will be possible with this storm. Radar
continues to indicate weak rotation with this storm.
Locations impacted include...
Jay and Berrydale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek safe shelter indoors until this storm has passed.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3075 8720 3098 8719 3099 8717 3100 8718
3100 8684 3071 8707
TIME...MOT...LOC 1809Z 211DEG 22KT 3076 8711Special weather statement, Apr 22, 1:43 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
143 PM CDT SUN APR 22 2018
ALZ058-221930-
Crenshaw AL-
143 PM CDT SUN APR 22 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CRENSHAW COUNTY UNTIL 230 PM CDT...
At 143 PM CDT, the strong thunderstorm was located 6 miles northwest
of Rutledge, or 9 miles northwest of Luverne, moving north at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Rutledge, Lapine and Highland Home.
LAT...LON 3170 8632 3171 8645 3183 8645 3184 8644
3186 8645 3196 8645 3196 8641 3197 8640
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630 3196 8619 3193 8618
TIME...MOT...LOC 1843Z 201DEG 22KT 3178 8641The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 12:14 PM CDT | Special Weather Statement | MOB | Clarke | 46 min |
| Apr 22, 12:26 PM CDT | Special Weather Statement | MOB | Monroe | 19 min |
| Apr 22, 12:37 PM CDT | Special Weather Statement | MOB | Covington | 38 min |
| Apr 22, 1:17 PM CDT | Special Marine Warning | MOB | 58 min | |
| Apr 22, 1:26 PM CDT | Tornado Warning | MOB | Escambia | 34 min |
| Apr 22, 1:32 PM CDT | Special Marine Warning | MOB | 43 min | |
| Apr 22, 1:43 PM CDT | Special Weather Statement | MOB | Crenshaw | 47 min |
| Apr 22, 1:47 PM CDT | Tornado Warning | MOB | Crenshaw | 28 min |
| Apr 22, 1:57 PM CDT | Tornado Warning | MOB | Escambia | 33 min |
| Apr 22, 2:05 PM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 22, 2:07 PM CDT | Special Marine Warning | MOB | 53 min | |
| Apr 22, 2:09 PM CDT | Tornado Warning | MOB | Butler, Covington, Crenshaw | 23 min |
| Apr 22, 2:10 PM CDT | Special Marine Warning | MOB | 65 min | |
| Apr 22, 2:11 PM CDT | Tornado Warning | MOB | Crenshaw | 19 min |
| Apr 22, 2:29 PM CDT | Tornado Warning | MOB | Conecuh, Covington, Escambia | 13 min |
| Apr 22, 2:50 PM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 22, 2:55 PM CDT | Special Marine Warning | MOB | 65 min | |
| Apr 22, 3:02 PM CDT | Special Marine Warning | MOB | 58 min | |
| Apr 22, 3:07 PM CDT | Special Marine Warning | MOB | 38 min | |
| Apr 22, 3:25 PM CDT | Tornado Warning | MOB | Baldwin | 35 min |
| Apr 22, 3:44 PM CDT | Special Marine Warning | MOB | 61 min | |
| Apr 22, 4:18 PM CDT | Special Marine Warning | MOB | 27 min | |
| Apr 22, 4:59 PM CDT | Special Weather Statement | MOB | Choctaw | 46 min |
| Apr 22, 5:08 PM CDT | Special Weather Statement | MOB | Escambia | 37 min |
| Apr 22, 5:44 PM CDT | Special Weather Statement | MOB | Choctaw | 46 min |
| Apr 22, 6:00 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 22 min |
| Apr 22, 6:46 PM CDT | Special Weather Statement | MOB | Wilcox | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.